MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AV-TOCO TOCO+ TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AV-TOCO TOCO+ TRANSDUCER
Model Number M2735A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the reading of the av-toco toco+ transducer is incorrect.The device was not in clinical use at the time of the event.No adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
A quote has been provided to the customer for a replacement transducer.The quote has not yet been accepted.Reporting institution phone (b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and provided a quote for a replacement transducer to the customer.The quote has not been accepted by the customer.Based on the information available, philips was unable to replicate the reported problem.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
AV-TOCO TOCO+ TRANSDUCER
Common Device Name
AV-TOCO TOCO+ TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20842716
Report Number9610816-2024-000934
Device Sequence Number8039410
Product Code HGM
UDI-Device Identifier00884838002715
UDI-Public(01)00884838002715
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2735A
Device Catalogue NumberM2735A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown